Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: enjoyment

Posted by mike lynch on August 11, 2004, at 22:39:15

In reply to Re: enjoyment King Vultan, posted by robot on August 11, 2004, at 22:10:05

I guess natural supplements will be my next route...I am weaning myself off the prozac and seem to becoming slower , and more incoherent as I gradually lower the dose...my brain feels very awkward and slow without the ad's, but the ad's just make it worse in other ways..One thing I don't feel is depressed...the only reason I were to go on these were for the exteme cognitive slowness I feel off them...a feeling I never felt before going on meds in the first place I think my brain has been scrambled some how by these drugs..I dunno why i'm even bothering to go off them..I always end up going back on..it is just hard to function and socialize when my mind can no longer keep up with daily happenings...btw im only 18...


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mike lynch thread:375818
URL: http://www.dr-bob.org/babble/20040811/msgs/376670.html